# SDR REXA201000071

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 18,457 hours, 16,227 cycles
- Engine: Ge CF343B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Plug
- Part number: 4189T24G01
- Condition: Missing
- Location: Engine
- Part time: 17,652 hours, 15,390 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO KLGA, BOTH ENGINE LOW OIL PRESSURE WARNINGS ILLUMINATED WHEN THE THRUST LEVERS WERE MOVED TO IDLE.  OIL PRESSURE GAUGES CONFIRMED THE LOW OIL PRESSURE WARNING.  WHEN POWER WAS INCREASED THE OIL PRESSURE INCREASED AND THE OIL PRESSURE WARNINGS EXTINGUISHED.  THE QRH WAS CONSULTED BUT THERE WAS NO QUICK CHECKLIST FOR OIL PRESSURE INDICATIONS FROM BOTH ENGINES.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RECEIVED PRIORITY HANDLING INTO KLGA.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KLGA.  MAINTENANCE INSPECTED THE ENGINES AND DISCOVERED THAT THE ACCESSORY GEARBOX CRANK PAD PLUGS WERE NOT INSTALLED ON EITHER ENGINE.  THE AIRCRAFT HAD BEEN AT A MAINTENANCE HANGAR THE PREVIOUS NIGHT AND ENGINE BORESCOPE INSPECTIONS WERE SCHEDULED.  DUE TO AN INOPERATIVE BORESCOPE, THE INSPECTIONS WERE NOT COMPLETED.  MAINTENANCE TROUBLESHOOT THE ENGINE OIL PRESSURE INDICATION SYSTEM, SERVICED THE ENGINE OIL AND PERFORMED GROUND RUN-UP’S.  ALL ENGINE INDICATIONS WERE NORMAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
